Mohamed D. Hasan Ali

Post:

Professor of Mathematics

Location:

Department of Mathematics, Al-Quds University - Abu Deis, Palestine., P. O. Box 20002

Email:

This email address is being protected from spambots. You need JavaScript enabled to view it.

Telephone numbers

 

Internal:

-

Palestine:

-

International:

-

Mobile:

+972599030573

 

About

  • B.Sc Mathematics June 1979 Bethlehem University
  • M.A Mathematics June 1982 University of California Santa Barbara
  • Ph.D Mathematics June 1986 University of California Santa Barbara

Research interests

  • Ring theory
  • Module theory
  • Group theory

Teaching activities

Graduate Courses

  • 8033582 Algebra I
  • 8033581 Linear Algebra
  • 8033511 Real Analysis I
  • 8033611 Real Analysis II

Undergraduate Courses

  • 0306101 Calculus I, 0306102 Calculus II, 0306201 Calculus III
  • 0306203 Ordinary Differential Equations I
  • 0306251 Fundamental of Mathematics
  • 0306271 Applied Mathematics I
  • 0306281 Linear Algebra I
  • 0306304 Vector Analysis
  • 0306311 Real Analysis I
  • 0306312 Complex Analysis I
  • 0306321 Numerical Analysis I
  • 0306381 Linear Algebra II
  • 0306382 Abstract Algebra I
  • 0306411 Real Analysis II
  • 0306413 Functional Analysis
  • 0306462 Topology
  • 0306482 Abstract Algebra II
  • 0306492 Special Topics

Selected publications

  • M. Hasan Ali and A.M Yaqup, "Commutativity of Rings with Constraints on Nilpotents and Nonnilipotents", Internat.J. Math and Math. Sci. 12 (1989), 467-472
  • Mohamad Hasan Ali Adil Yaqub, "Communtativity of rings with Constraints involving potent and nilpotent Elements"
  • Hazar Abu-Khuzam, Mohamad Hasan Ali and Adil Yaqub," Weakly Periodic rings with conditions on commutators"
  • Mohamad Hasan Ali And Julius M. Zelmanowitz, "Disctete implies Continuous", Journal of Algebra 183 (1996), 186-192.
  • Mohamad Hasan Ali: and Mary Schaps," Lifting Mckay graphs and relations to prime extensions", Rocky Mountain Journal of Mathematics.